# SDR USAA2009061891507

- Difficulty date: June 8, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 69,752 hours, 47,946 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546559517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - SHEAR TIE CRACKED AT BS 927 BETWEEN S21R TO S22R.  REPAIRED SHEAR TIE AT BS 927 BETWEEN S21R TO S22R IAW B737 SRM 53-00-07-2R7.
